# SDR IXXA0000020

- Difficulty date: June 7, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- Aircraft time: 85,835 hours, 27,451 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Rt Mlg
- Part time: 85,835 hours, 27,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM FLL TO TOL, THE LANDING GEAR FAILED THE LANDING GEAR UPLATCH CHECK, ACCOMPANIED BY A GEAR NOT LATCH WARNING LIGHT ILLUMINATING.  THE FLIGHT CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR WITH NO DISCREPANCIES NOTED.  MAINTENANCE CLEANED AND LUBRICATED THE RIGHT MAIN LANDING GEAR UPLATCH MECHANISM AND PERFORMED A SUCCESSFUL OPERATIONAL TEST.  THE AIRCRAFT WAS RETURNED TO SERVICE.
